Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Computation of the two regular super-exponentials to base exp(1/e)
HTML articles powered by AMS MathViewer

by Henryk Trappmann and Dmitrii Kouznetsov PDF
Math. Comp. 81 (2012), 2207-2227 Request permission


The two regular super-exponentials to base exp(1/e) are constructed. An efficient algorithm for the evaluation of these super-exponentials and their inverse functions is suggested and compared to the already published results.
Similar Articles
Additional Information
  • Henryk Trappmann
  • Email:
  • Dmitrii Kouznetsov
  • Affiliation: Institute for Laser Science, University of Electro-Communications 1-5-1 Chofugaoka, Chofushi, Tokyo, 182-8585, Japan
  • Email:
  • Received by editor(s): March 17, 2011
  • Received by editor(s) in revised form: July 7, 2011
  • Published electronically: February 8, 2012
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 81 (2012), 2207-2227
  • MSC (2010): Primary 30D05; Secondary 30A99, 33F99, 65Q20
  • DOI:
  • MathSciNet review: 2945152